# SDR AALA201802069009

- Difficulty date: January 20, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 47,767 hours, 29,056 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D57251305002
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES FOUND ON THE ACCESS PANEL 640 PB, RIGHT WING, BETWEEN WS 10204 & 10729, BETWEEN RIBS 19 & 20.  REPLACED THE ACCESS PANEL IAW AMM 57-27-11.
